A case of heparin induced thrombocytopenia treated with lepirudin infusion: Case report


Sunmez S., Okumus G., KIYAN E. , ECE T. , Arseven O.

TUBERKULOZ VE TORAK-TUBERCULOSIS AND THORAX, cilt.54, sa.2, ss.185-188, 2006 (ESCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 54 Konu: 2
  • Basım Tarihi: 2006
  • Dergi Adı: TUBERKULOZ VE TORAK-TUBERCULOSIS AND THORAX
  • Sayfa Sayıları: ss.185-188

Özet

Heparin induced thrombocytopenia (HIT) is a life-threatening complication that can be seen in the course of heparin treatment. The syndrome is much likely to be seen during treatment with standart heparin but it can also be seen due to low molecular weight heparins. In this article, we presented a case of HIT who was given low molecular weight heparin for prophylaxis that developed massive pulmonary thromboembolism. The patient was successfuly treated with lepirudin infusion and no complications due to treatment was seen.